MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 24MM WITHOUT TIP; INTRACRANIAL NEUROVASCULAR STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 24MM WITHOUT TIP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number M003SZAS30240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Intracranial Hemorrhage (1891)
Date of Event 11/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the 2 of the 3 reports the device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.And the reported stroke and hemorrhage are known risks associated with endovascular procedures and are listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complications has been assigned to the reported patient stroke and hemorrhage.The device remains in patient.
 
Event or Problem Description
It was reported that the patient awoke from the stent-assisted coil embolization procedure intact and had stable vitals and neurological status until the neurological deterioration about 10 hours post-procedure and computed tomography revealed multiple intra-compartmental hemorrhages on right.So a right hemicraniectomy was given to the patient.However, there were no technical difficulties and no device malfunction was detected during the procedure.In the physician¿s opinion, the relationship between the event and stent (subject device) was unknown.Because subsequent angiography showed the stent-coiled aneurysm to be stable with stents and no unusual angiographic findings to suggest relationship to stent coiling other than the hemorrhage being in the territory supplied by the parent vessel which was treated.

Brand Name
NEUROFORM ATLAS STENT SYSTEM 3.0 X 24MM WITHOUT TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8156359
Report Number3008881809-2018-00523
Device Sequence Number268432
Product Code NJE
UDI-Device Identifier07613252656166
UDI-Public07613252656166
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2023
Device Catalogue NumberM003SZAS30240
Device Lot Number20696936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age60 YR
Patient Weight71